MathSciNet Relay Station
MathSciNet bibliographic data
MR507311 (58 #22421d) 22E99 (33A75 35L05)
Kalnins, E. G.; Miller, W., Jr. Lie theory and the wave equation in space-time. IV. The Klein-Gordon equation and the Poincaré group. J. Mathematical Phys. 19 (1978), no. 6, 1233–1246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement